# SDR SWIA201230142

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 29,947 hours, 42,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FORWARD DOOR RED EMERGENCY FLOOR LIGHTING IS OUT.  (FLT 6506)  REPAIRED DAMAGED WIRING.
